×

zbMATH — the first resource for mathematics

Estimates of harmonic measure. (English) Zbl 0406.28009

MSC:
28A75 Length, area, volume, other geometric measure theory
49Q15 Geometric measure and integration theory, integral and normal currents in optimization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S., A. Douglis & L. Nirenberg, ”Estimates near the boundary of solutions of elliptic partial differential equations satisfying general boundary conditions”. Com. Pure Applied Math. 12, 623–727 (1959). · Zbl 0093.10401
[2] Carleson, L., ”On the existence of boundary values of harmonic functions of several variables”. Ark. Mat. 4, 339–343 (1962). · Zbl 0107.08402
[3] Coifman, R. R. & C. Fefferman, ”Weighted norm inequalities for maximal functions and singular integrals”. Studia Math., 51, 241–250 (1974). · Zbl 0291.44007
[4] Gehring, F. W., ”The Lp-integrability of the partial derivatives of a quasiconformal mapping”. Acta Math. 130, 265–277 (1973). · Zbl 0258.30021
[5] Helms, L.L., ”Introduction to potential theory”. New York: Wiley-Interscience 1969. · Zbl 0188.17203
[6] Hunt, R. & R.L. Wheeden, ”On the boundary values of harmonic functions”. Trans. Amer. Math. Soc. 132, 307–322 (1968). · Zbl 0159.40501
[7] Hunt, R.A. & R.L. Wheeden, ”Positive harmonic functions on Lipschitz domains”. Trans. Amer. Math. Soc. 147, 507–527 (1970). · Zbl 0193.39601
[8] Kemper, J.T., ”A boundary Harnack principle for Lipschitz domains and the principle of positive singularities”. Comm. Pure Applied Math. 25, 247–255 (1972). · Zbl 0226.31007
[9] Naïm, L., Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel. Ann. Inst. Fourier (Grenoble), 7, 183–281 (1957). · Zbl 0086.30603
[10] Priwalow, I.I., ”Randeigenschaften analytischer Funktionen”. Berlin: Deutscher Verlag der Wissenschaften 1956.
[11] Saks, S., Theory of the integral. New York: Hafner Publishing Company 1937. · Zbl 0017.30004
[12] Stein, E.M., ”Singular integrals and differentiability properties of functions”. New Jersey: Princeton University Press, Princeton 1970. · Zbl 0207.13501
[13] Warschawski, S.E. & G.E. Schober, ”On conformal mapping of certain classes of Jordan domains”. Arch. Rational Mech. Anal. 22, 201–209 (1966). · Zbl 0145.31702
[14] Widman, K.-O., ”Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic equations”. Math. Scand. 21, 17–37 (1967). · Zbl 0164.13101
[15] Ziemer, W.P., ”Some remarks on harmonic measure in space”. Pac. J. Math. 55, 629–638 (1974). · Zbl 0323.31005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.